ITEM METADATA RECORD
Title: Block Ciphers and Systems of Quadratic Equations
Authors: Biryukov, Alex
De Cannière, Christophe
Issue Date: 2003
Publisher: Springer-Verlag
Host Document: Lecture Notes in Computer Science vol:2887 pages:274-289
Conference: FSE 2003 date:February 24-26, 2003
Abstract: In this paper we compare systems of multivariate polynomials, which completely define the block ciphers KHAZAD, MISTY1, KASUMI, CAMELLIA, RIJNDAEL and SERPENT in the view of a potential danger of an algebraic re-linearization attack.
URI: 
ISSN: 0302-9743
Publication status: published
KU Leuven publication type: IC
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics

Files in This Item:
File Status SizeFormat
article-14.pdf Published 177KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science